Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alfred Weiss
Title: Multiplicative Galois module structure
Additional book information: Fields Inst. Monographs, vol. 5, Amer. Math. Soc., Providence, RI, 1996, vii+95 pp., ISBN 0-8218-0265-8, $39.00

Review Information:

Reviewer: Cornelius Greither
Affiliation: Université Laval and CICMA
Email: greither@mat.ulaval.ca
Journal: Bull. Amer. Math. Soc. 34 (1997), 173-176
MSC (1991): Primary 11R33; Secondary 11R23, 11R34, 11R37, 11R42, 11S25, 11S31, 16H05, 19A31, 20C10, 20J06
DOI: https://doi.org/10.1090/S0273-0979-97-00718-0
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society